Alert archive / Texas / Wind Advisories in 2015

Wind Advisory 7, NWS Corpus Christi, TX

November 20, 201515 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Nov 20, 2015, 3:09 PM CST for 15 counties in Texas. It took effect at Nov 21, 2015, 10:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Nov 20, 2015, 3:09 PM CST (21:09 UTC)
In effect from
Nov 21, 2015, 10:00 AM CST
Expired
Nov 21, 2015, 6:00 PM CST
In force
8 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-11-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-11-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1291 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

171 
WWUS74 KCRP 202109
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
309 PM CST FRI NOV 20 2015

...STRONG TO VERY STRONG NORTH WINDS EXPECTED ACROSS SOUTH TEXAS
SATURDAY...

.A STRONG COLD FRONT IS EXPECTED TO PUSH THROUGH SOUTH TEXAS
SATURDAY. STRONG TO VERY STRONG NORTH WINDS WILL DEVELOP BEHIND
THE FRONT BEGINNING MID MORNING ACROSS THE NORTHERN RIO GRANDE
PLAINS AND VICTORIA CROSSROADS AND QUICKLY SPREADING SOUTH THROUGH
THE SOUTHERN RIO GRANDE PLAINS AND COASTAL BEND THROUGH MID TO
LATE MORNING. THE STRONG NORTH WINDS ARE EXPECTED THROUGH SATURDAY
AFTERNOON...THEN WILL GRADUALLY DIMINISH THROUGH SATURDAY EVENING.

TXZ229>234-239>247-211000-
/O.NEW.KCRP.WI.Y.0007.151121T1500Z-151122T0000Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
309 PM CST FRI NOV 20 2015

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST SATURDAY. 

* TIMING...SATURDAY MID MORNING THROUGH LATE SATURDAY AFTERNOON.

* WINDS...NORTH 25 TO 35 MPH SUSTAINED WITH GUSTS TO 45 MPH.

* IMPACTS...ADVERSE DRIVING CONDITIONS ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. OBJECTS CAN BE BLOWN ABOUT BY THE WIND AND 
  BECOME PROJECTILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

TE
4 follow-up statements
065 
WWUS74 KCRP 210945
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
345 AM CST SAT NOV 21 2015

...WINDY CONDITIONS TODAY...

.A STRONG COLD FRONT WILL PUSH SOUTH ACROSS THE AREA BY LATE
MORNING WITH STRONG NORTH WIND DEVELOPING IN ITS WAKE. THE
STRONGEST WINDS ACROSS THE BRUSH COUNTRY WILL OCCUR FOR THE FIRST
SEVERAL HOURS AFTER FRONTAL PASSAGE. A PROLONGED PERIOD OF
STRONGER WIND IS EXPECTED FOR THE COASTAL PLAINS AND VICTORIA
CROSSROADS FROM LATE THIS MORNING THROUGH MOST OF THE AFTERNOON.

TXZ232>234-241>247-211600-
/O.EXT.KCRP.WI.Y.0007.151121T1600Z-151122T0000Z/
BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-
REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...BEEVILLE...GOLIAD...VICTORIA...ALICE...
ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
345 AM CST SAT NOV 21 2015

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
CST THIS EVENING...

* TIMING...LATE MORNING THROUGH THE AFTERNOON.

* WINDS...NORTH 25 TO 35 MPH SUSTAINED WITH GUSTS TO 45 MPH.

* IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. LOOSE AND UNSECURED OBJECTS MAY ALSO
  BE BLOWN AROUND AND DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ229>231-239-240-211600-
/O.EXT.KCRP.WI.Y.0007.151121T1600Z-151121T2100Z/
LA SALLE-MCMULLEN-LIVE OAK-WEBB-DUVAL-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...LAREDO...
FREER...BENAVIDES...SAN DIEGO
345 AM CST SAT NOV 21 2015

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 3 PM
CST THIS AFTERNOON FOR THE BRUSH COUNTRY AND RIO GRANDE PLAINS...

* TIMING...LATE MORNING THROUGH EARLY TO MID AFTERNOON.

* WINDS...BECOMING NORTH 20 TO 30 MPH SUSTAINED. GUSTS AROUND 40
  MPH.

* IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. LOOSE AND UNSECURED OBJECTS MAY ALSO
  BE BLOWN AROUND AND DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

HART
084 
WWUS74 KCRP 211548
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
948 AM CST SAT NOV 21 2015

...WINDY CONDITIONS TODAY...

.A STRONG COLD FRONT WILL PUSH SOUTH ACROSS THE AREA BY LATE
MORNING WITH STRONG NORTH WIND DEVELOPING IN ITS WAKE. THE
STRONGEST WINDS ACROSS THE BRUSH COUNTRY WILL OCCUR FOR THE FIRST
SEVERAL HOURS AFTER FRONTAL PASSAGE. A PROLONGED PERIOD OF
STRONGER WIND IS EXPECTED FOR THE COASTAL PLAINS AND VICTORIA
CROSSROADS FROM LATE THIS MORNING THROUGH MOST OF THE AFTERNOON.

TXZ232>234-241>247-220000-
/O.CON.KCRP.WI.Y.0007.151121T1600Z-151122T0000Z/
BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-
REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...BEEVILLE...GOLIAD...VICTORIA...ALICE...
ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
948 AM CST SAT NOV 21 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...LATE MORNING THROUGH THE AFTERNOON.

* WINDS...NORTH 25 TO 35 MPH SUSTAINED WITH GUSTS TO 45 MPH.

* IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE AND UNSECURED 
  OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ229>231-239-240-212100-
/O.CON.KCRP.WI.Y.0007.151121T1600Z-151121T2100Z/
LA SALLE-MCMULLEN-LIVE OAK-WEBB-DUVAL-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...LAREDO...
FREER...BENAVIDES...SAN DIEGO
948 AM CST SAT NOV 21 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* TIMING...LATE MORNING THROUGH EARLY TO MID AFTERNOON.

* WINDS...BECOMING NORTH 20 TO 30 MPH SUSTAINED. GUSTS AROUND 40 
  MPH. 

* IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE AND UNSECURED 
  OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

TE
606 
WWUS74 KCRP 212029
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
229 PM CST SAT NOV 21 2015

...WINDY CONDITIONS THROUGH THE AFTERNOON...

.A STRONG NORTH WIND HAS DEVELOPED IN THE WAKE OF A COLD FRONT
THAT MOVED ACROSS SOUTH TEXAS EARLIER TODAY. THE STRONG GUSTY WINDS
ARE EXPECTED TO CONTINUE THROUGH THE REMAINDER OF THE
AFTERNOON...THEN DECREASE THROUGH THE EVENING.

TXZ229>231-239-240-220000-
/O.EXT.KCRP.WI.Y.0007.000000T0000Z-151122T0000Z/
LA SALLE-MCMULLEN-LIVE OAK-WEBB-DUVAL-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...LAREDO...
FREER...BENAVIDES...SAN DIEGO
229 PM CST SAT NOV 21 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...THROUGH THE REMAINDER OF THE AFTERNOON.

* WINDS...NORTH 20 TO 30 MPH SUSTAINED WITH FREQUENT GUSTS TO 40
  MPH.

* IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE AND UNSECURED 
  OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ232>234-241>247-220000-
/O.CON.KCRP.WI.Y.0007.000000T0000Z-151122T0000Z/
BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-
REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...BEEVILLE...GOLIAD...VICTORIA...ALICE...
ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
229 PM CST SAT NOV 21 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...THROUGH THE REMAINDER OF THE AFTERNOON.

* WINDS...NORTH 25 TO 35 MPH SUSTAINED WITH GUSTS TO 45 MPH.

* IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE AND UNSECURED 
  OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

TE
797 
WWUS74 KCRP 212351
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
551 PM CST SAT NOV 21 2015

...WINDS DECREASING TO BELOW ADVISORY CRITERION...

.THE CESSATION OF DAYTIME HEATING AND A DECREASE IN STRONG
PRESSURE RISES WILL RESULT IN DIMINISHING WIND BELOW WIND ADVISORY
CRITERION.

TXZ229>234-239>247-220100-
/O.EXP.KCRP.WI.Y.0007.000000T0000Z-151122T0000Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
551 PM CST SAT NOV 21 2015

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

WINDS HAVE DIMINISHED OVER SOUTH TEXAS TO BELOW 30 MPH SUSTAINED.
WINDS WILL CONTINUE TO DIMINISH LATER THIS EVENING. WIND GUSTS
NEAR 40 MPH WILL BE POSSIBLE EARLY THIS EVENING OVER THE IMMEDIATE
COAST...BUT OVERALL WINDS WILL BE LOWER...INCLUDING GUSTS.
THUS...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

GW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Nov 20, 11:23 AM CST, 3 hours 46 minutes earlier.

Area forecast discussion, Nov 20, 11:23 AM CST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1123 AM CST FRI NOV 20 2015

.DISCUSSION...SEE AVIATION DISCUSSION BELOW FOR THE 18Z TAFS.

&&

.AVIATION...VFR CONDITIONS THIS AFTERNOON ARE EXPECTED TO QUICKLY
LOWER TO MVFR THIS EVENING AND POSSIBLY IFR LATE TONIGHT INTO
EARLY SAT MORNING. CIGS CURRENTLY ARE AROUND 6-7KFT. RADAR SHOWS
RAIN ACROSS DEEP S TX THAT IS SLOWLY MOVG N. AM EXPECTING -DZ/RA
BY THIS AFTERNOON ACROSS THE SE CWA THEN CONTINUING TO SPREAD
ACROSS S TX OVERNIGHT AHEAD OF A STRONG COLD FRONT. CIGS ARE PROGD
TO LOWER TO BETWEEN 5-8HFT ALONG WITH PATCHY FOG/DZ/RA WITH VSBYS
3-6SM. THE WINDS WILL GENERALLY BE E TO SE THIS AFTERNOON INTO
TONIGHT...BECOMING LIGHT AND VRB. A SFC TROUGH IS EXPECTED TO DVLP
OVERNIGHT RESULTING IN WINDS BECOMING NLY BY DAYBREAK. HOWEVER THE
MAIN FRONT IS EXPECTED TO PUSH THROUGH S TX MID TO LATE SAT
MORNING WITH VERY STRONG/GUSTY WINDS DVLPG IN ITS WAKE AND
CONTINUING THROUGH SAT AFTERNOON. RAIN CHCS ALONG WITH THE IFR/MVFR
CONDITIONS ARE EXPECTED TO IMPROVE THROUGH EARLY AFTERNOON AS
COLDER/DRIER AIR FILTERS INTO S TX.

&&

.PREV DISCUSSION... /ISSUED 857 AM CST FRI NOV 20 2015/

DISCUSSION...MADE MINOR TWEAKS TO OFFSHORE WINDS FOR
TODAY...OTHERWISE FCST LOOKS ON TRACK WITH INCREASING LOW LEVEL
MOISTURE/CLOUDS AND WARMER HIGHS FOR THIS AFTERNOON. THE STRONG
COLD FRONT STILL PROGD TO BLAST THROUGH S TX ON SAT WITH
INCREASING RAIN CHCS AHD AND ALONG THE FRONT AND TEMPS FALLING
THROUGH THE AFTERNOON. NO MAJOR CHANGES TO THE FCST AT THIS TIME.

PREV DISCUSSION... /ISSUED 533 AM CST FRI NOV 20 2015/

DISCUSSION...UPDATE FOR 12Z AVIATION.

AVIATION...VFR DRNG THE DAY WITH FLIGHT RULES DETERIORATING
TONIGHT. STRATOCU DECK WITH CIGS AROUND 8KFT THIS MRNG WILL
CONTINUE TO SPREAD N TODAY WITH CIGS SLOWLY LOWERING AS LLVL
MOISTURE INCREASES. MVFR CIGS XPCTD TO OVERSPREAD THE REGION BY
LATE THIS EVENING WITH IFR POSSIBLE BY LATE IN THE NIGHT. GUIDANCE
INDICATES LIFR/VLIFR BY LATE IN THE TAF PERIOD...BUT FOR NOW FEEL
THIS MAY BE OVERDONE AND WILL ONLY CARRY IFR. IF ENOUGH MOISTURE
POOLS...THEN -DZ MAY OCCUR OVERNIGHT AT KALI/KLRD ALONG WITH A
REDUCTION IN VSBYS. LIGHT ENERLY SFC WINDS THIS MRNG TO BECOME
MORE SERLY BY LATE IN THE DAY. POWERFUL COLD FRONT XPCTD TO SWEEP
ACROSS AREA TERMINALS JUST BEYOND VALID TAF PERIOD.

PREV DISCUSSION... /ISSUED 415 AM CST FRI NOV 20 2015/

SHORT TERM (TODAY THROUGH SATURDAY)...RELATIVELY QUIET WX IS
EXPECTED TODAY ACROSS S TX WITH A GENERAL THICKENING OF THE CLOUD
COVER OCCURRING. AN ISOLATED SHOWER MAY OCCUR LATE THIS AFTERNOON
ACROSS THE SOUTHERN COASTAL PLAINS AND ADJACENT MARINE AREAS AS A
WEAKENING COASTAL TROUGH TRIES TO BUILD NORTHWEST INTO THE REGION
BUT MOST LOCATIONS SHOULD REMAIN DRY TODAY. ASIDE FROM AN
INCREASE IN CLOUD COVER...TODAY WILL FEATURE SLIGHTLY ABOVE NORMAL
HIGH TEMPERATURES AND NOTICEABLY MUGGY CONDITIONS BY LATE IN THE
DAY. TONIGHT...LOW LEVEL MOISTURE BEGINS TO POOL...MAINLY BELOW
H85...AHEAD OF AN APPROACHING COLD FRONT. ENOUGH MOISTURE MAY
EXIST ALONG THE COAST TO VICTORIA TO TAKE ADVANTAGE OF AN
APPROACHING H25 JET STREAK...RESULTING IN A CHANCE OF SHOWERS
OVERNIGHT. FARTHER INLAND...WEAK ISENTROPIC UPGLIDE IN THE 300K
LAYER MAY LEAD TO PATCHY DRIZZLE AND ASSOCIATED REDUCTION IN
VISIBILITIES /FOG/. FOCUS BY LATE IN THE NIGHT THEN TURNS TO
SATURDAY/S POWERFUL COLD FRONT. A 1030+MB AREA OF HIGH PRESSURE
IS PROG TO BUILD INTO THE TX PANHANDLE BY SUNRISE SATURDAY WITH
THE ASSOCIATED COLD FRONT BLASTING ACROSS THE STATE SATURDAY
NIGHT...AND LIKELY ENTERING THE NW CWA AT/SHORTLY AFTER 12Z
SATURDAY. GFS HAS BEEN THE FASTEST OF THE 00Z GUIDANCE SUITES WITH
THE ACCELERATION OF THE FRONT AND SEEMS THE MOST REASONABLE GIVEN
THE DENSITY OF THE POST FRONTAL AIRMASS AND POSITIONING/STRENGTH
OF UPPER LEVEL DYNAMICS. PRIMARY FORECAST CHALLENGE THIS MORNING
IS HOW GREAT CHANCES OF PRECIP WILL BE ON SATURDAY. STRONG LOW
LEVEL FRONTOGENETIC FORCING IS PROG TO EXIST SATURDAY MORNING
WHICH SHOULD RESULT IN SCATTERED BANDS OF SHOWERS MOVING FROM NNW
TO SSE. A FEW RUMBLES OF THUNDER WILL BE POSSIBLE GIVEN STRENGTH
OF FORCING AND PRESENCE OF A FEW HUNDRED J/KG OF CAPE. ALL IN
ALL...HAVE GONE CHANCE POPS FOR INLAND AREAS AND LIKELY POPS FOR
EASTERN THIRD OF THE CWA /DUE TO LOCATION OF HIGHEST MOISTURE
VALUES/. FRONT SHOULD BE CLEAR OF THE CWA BY MIDDAY WITH DRIER AIR
RAPIDLY BUILDING IN FROM NORTH TO SOUTH. MAX TEMPS WILL BE THE
FIRST HALF OF THE MORNING /AND HAVE BUST POTENTIAL...DEPENDENT
UPON TIME OF FROPA/ WITH TEMPS FALLING INTO THE 50S SHORTLY AFTER
PASSAGE. STRONG TO VERY STRONG NORTH WINDS ARE EXPECTED AFTER
FROPA AS 40 TO 45 KT LLVL FLOW JUST ABOVE THE SURFACE SPREADS
SOUTHWARD AND TRIES TO MIX TO THE SURFACE AT TIMES. A WIND
ADVISORY MAY BE REQUIRED FOR PORTIONS OF THE CWA FROM LATE
SATURDAY MORNING THROUGH PART OF THE AFTERNOON...ESPECIALLY
ACROSS THE COASTAL COUNTIES.

LONG TERM (SATURDAY NIGHT THROUGH THANKSGIVING DAY)...MUCH
COLDER AIR WILL BE PUSHING INTO THE AREA SATURDAY NIGHT AS A 1032
MB SURFACE HIGH SETTLES INTO CENTRAL TEXAS. BREEZY/WINDY
CONDITIONS WILL CONTINUE THROUGH SATURDAY NIGHT WITH CLOUDS
CLEARING OUT. EXPECT TEMPERATURES TO FALL INTO THE UPPER 30S
ACROSS THE NORTHERN COUNTIES SUNDAY MORNING. CLEAR AND COOL
CONDITIONS EXPECTED FOR SUNDAY WITH HIGHS IN THE MID/UPPER 50S.
SURFACE RIDGE WILL REMAIN OVER THE REGION SUNDAY NIGHT AND WITH
RADIATIONAL COOLING...THE LOWS WILL BE IN THE MID/UPPER 30S OVER
THE NORTHERN COUNTIES. COULD SEE LOWER 30S OVER NORTHERN SECTIONS
OF THE VICTORIA CROSSROADS. THE SURFACE RIDGE MOVES EAST MONDAY
AND A WEAK COASTAL TROUGH WILL MOVE INTO THE LOWER TEXAS COAST.
LOW LEVEL MOISTURE WILL ADVECT NORTHWEST FROM DEEP SOUTH TEXAS
MONDAY WITH CLOUDS INCREASING THROUGH THE DAY. RAIN CHANCES WILL
RETURN BY TUESDAY MORNING WITH MOISTURE INCREASING AHEAD OF A WEAK
SHORT WAVE TROUGH MOVING OUT OF NORTHEAST MEXICO. LOW LEVEL WARM
AIR ADVECTION AND MOISTURE TRANSPORT WILL CONTINUE THROUGH
WEDNESDAY AND THANKSGIVING...WITH PRECIPITABLE WATER VALUES ARE
EXPECTED TO BE ABOVE 1.5 INCHES. A STRONG UPPER LOW WILL BE
DIGGING THROUGH THE GREAT BASIN BY MID WEEK WITH THE POSSIBILITY
OF WEAK SHORT WAVE TROUGHS MOVING OUT OF MEXICO AHEAD OF THIS
UPPER LEVEL STORM SYSTEM AND MOVE ACROSS THE REGION. THIS WILL
MAINTAIN A CHANCE OF CONVECTION BOTH DAYS. INSTABILITY WILL BE
LIMITED FOR TUESDAY- WEDNESDAY AND ONLY MENTIONED SHOWERS. BUT THE
INSTABILITY SHOULD INCREASE BY THANKSGIVING TO INCLUDE A MENTION
OF THUNDER. AFTER CHILLY START TO THE EXTENDED PERIOD...WARM AND
MUGGY CONDITIONS ARE EXPECTED FOR THANKSGIVING.

MARINE...WINDS HAVE BEEN BETWEEN 15 AND 20 KTS EARLY THIS MORNING
ACROSS THE OFFSHORE WATERS BUT ARE BEGINNING TO WEAKEN AND SEAS
ARE SLOWLY SUBSIDING. WEAK TO MODERATE ONSHORE FLOW EXPECTED FOR
MOST OF FRIDAY AND FRIDAY NIGHT. A POWERFUL COLD FRONT IS SET TO
BLAST ACROSS MARINE AREAS FROM ROUGHLY LATE SATURDAY MORNING
THROUGH EARLY AFTERNOON BRINGING WITH IT A CHANCE OF SHOWERS AND
THUNDERSTORMS. VERY STRONG OFFSHORE FLOW LIKELY AFTER FRONTAL
PASSAGE WITH GALE CONDITIONS POSSIBLE. A GALE WATCH IS IN EFFECT
FOR ALL MARINE AREAS FROM LATE SATURDAY MORNING THROUGH SATURDAY
NIGHT. GRADUAL IMPROVEMENT IN MARINE WEATHER EXPECTED LATE
SATURDAY NIGHT THROUGH SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    78  67  75  43  57  /  10  10  60  10  10
VICTORIA          79  63  70  39  56  /  10  30  60  10  10
LAREDO            82  65  71  42  57  /  10  10  50  10   0
ALICE             81  66  75  41  57  /  10  10  60  10   0
ROCKPORT          78  68  75  45  57  /  10  20  60  10  10
COTULLA           80  61  68  38  57  /  10  10  40   0   0
KINGSVILLE        82  69  78  43  57  /  10  10  60  10  10
NAVY CORPUS       79  70  76  47  57  /  10  20  60  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...GALE WATCH FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT FOR
     THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO
     PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT
     ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

&&

TE/81...AVIATION
Hazardous weather outlook, Nov 20, 4:45 AM CST, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
445 AM CST FRI NOV 20 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-211045-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
445 AM CST FRI NOV 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF RIP CURRENTS EXISTS TODAY ALONG GULF FACING
BEACHES. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG WINDS BEHIND A STRONG COLD FRONT MAY PRODUCE A PERIOD OF WIND
ADVISORY CONDITIONS SATURDAY AFTERNOON.

VERY STRONG OFFSHORE FLOW WILL OCCUR BEHIND A COLD FRONT SATURDAY
AFTERNOON AND SATURDAY NIGHT WITH GUSTS TO GALE FORCE LIKELY. A
GALE WATCH IS IN EFFECT FOR THE COASTAL WATERS OF THE MIDDLE TEXAS
COAST SATURDAY AFTERNOON AND SATURDAY NIGHT.

PATCHY FROST IS POSSIBLE MONDAY MORNING ACROSS THE VICTORIA
CROSSROADS.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FOR
THANKSGIVING..

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

RH/TMT

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 20, 3:22 AM CSTGale WatchCRP12 hr
Nov 20, 2:52 PM CSTCoastal Flood AdvisoryCRPAransas, Calhoun, Kleberg, Nueces13 hr
Nov 20, 2:57 PM CSTGale WarningCRP39 hr

Nearby

Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.